By Topic

Sharp p -Divisibility of Weights in Abelian Codes Over {BBZ}/p^d{BBZ}

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Katz, D.J. ; Dept. of Math., Princeton Univ., Princeton, NJ

A theorem of McEliece on the p-divisibility of Hamming weights in cyclic codes over Fp is generalized to Abelian codes over Zopf/p dZopf. This work improves upon results of Helleseth-Kumar-Moreno-Shanbhag, Calderbank-Li-Poonen, Wilson, and Katz. These previous attempts are not sharp in general, i.e., do not report the full extent of the p -divisibility except in special cases, nor do they give accounts of the precise circumstances under which they do provide best possible results. This paper provides sharp results on p-divisibilities of Hamming weights and counts of any particular symbol for an arbitrary Abelian code over Zopf/p dZopf. It also presents sharp results on 2-divisibilities of Lee and Euclidean weights for Abelian codes over Zopf/4Zopf.

Published in:

Information Theory, IEEE Transactions on  (Volume:54 ,  Issue: 12 )